Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Globally stable complete minimal surfaces in $ {\bf R}\sp{3}$


Authors: M. do Carmo and A. M. Da Silveira
Journal: Proc. Amer. Math. Soc. 79 (1980), 345-346
MSC: Primary 53A10
MathSciNet review: 565370
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a globally stable complete minimal surface in $ {R^3}$ with finite total curvature is a plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10

Retrieve articles in all journals with MSC: 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0565370-X
Keywords: Minimal surface, stable, eigenvalues of the Laplacian
Article copyright: © Copyright 1980 American Mathematical Society